UM

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the Decomposable Numerical Range of λI − N Journal article
Linear and Multilinear Algebra, 1994,Volume: 37,Issue: 1-3,Page: 197-205
Authors:  Cheng C.-M.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/13
Some Geometrical Properties of the Decomposable Numerical Range Journal article
Linear and Multilinear Algebra, 1994,Volume: 37,Issue: 1-3,Page: 207-212
Authors:  Cheng C.-M.;  Li C.-K.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/13
On the Decomposable Numerical Range of λI − N Journal article
Linear and Multilinear Algebra, 1994,Volume: 37,Issue: 1-3,Page: 197-205
Authors:  Cheng,Che Man
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Some Geometrical Properties of the Decomposable Numerical Range Journal article
Linear and Multilinear Algebra, 1994,Volume: 37,Issue: 1-3,Page: 207-212
Authors:  Cheng,Che Man;  Li,Chi Kwong
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09